Patient discussion about stabilate
Q. Mood stabilizer Hi there, I just got know Trileptal, as a mood stabilizer. Now what I want to know is that how does a drug for epilepsy WORK to stabilize moods for someone who is bipolar?
A. Lithium - treatment alone is sometimes not enough to control the mood swings seen in people with bipolar disorder. A number of different classes of drugs including the anticonvulsants are used in addition to or sometimes instead of lithium. Trileptal has been evaluated in several studies involving a small number of patients. About 60% of patients treated with lithium alone, saw mild to moderate improvement in their symptoms when Trileptal was added. Side-effects were a big enough problem that about 25% of the people had to stop taking the Trileptal. Drowsiness was the biggest problem. Dizziness, headache, blurred vision, rash, weight gain and tingling were also reported by the patients.
Q. What age does eye sight stabilizes? I was just wondering at what age does your eye sight usually level off and stop getting worse?
Any ideas much appreciated!
A. It will stabilize in a few years-age of 26-27.That is the average age people perform lasik surgery.
It is also the age the eye is fully grown.
Don't worry it will not get much worse maybe about -0,75.
Q. Can acupuncture be used to stabilize the liver and kidney. I am writing here to get some advice or suggestion. Months back my brother was diagnosed with Liver Cirrhosis. Doctor says that he has water/liquid in his abdomen. Recently we took a blood test, the result states that his kidney is not functioning well. I like to help him. Can acupuncture be used to stabilize his liver and kidney? I could really do with something, even if it's just a hello…
A. The symptom of having water in abdomen is ascites. Chinese herbs are more helpful for Ascites and liver cirrhosis. Acupuncture can also be very helpful. You should seek out a qualified TCM doctor and take your brother to him. Don’t worry; herbs will help him to cure. More discussions about stabilate
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.